# SDR DALA2023112909800

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING BOX UPPER SURFACE STA Y=684 X=-59. SUMMARY OF NRC 00398: CORROSION LEVEL 2. WING BOX UPPER SKIN SURFACE STA Y=684 X=-59 WAS REPAIRED PER ER/A 612910-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-612910 ADDED FOR AC 9533. (LP #0086025)
